# SDR GLBA20090319H

- Difficulty date: March 14, 2009
- Submitted: March 19, 2009
- Operation: Air carrier
- Aircraft: N245GL
- Make and model: Beech 1900D
- Aircraft serial: UE245
- Aircraft time: 26,761 hours, 32,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 1144300027179
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SM A 1.625 INCH CRACK WAS FOUND ON THE LT HEAVY ANGLE AT F.S.288.0.  MX REPAIRED THE LT HEAVY ANGLE DOUBLER IAW  EO-UE245-01. REPAIR APPROX 13.6 INCH OUT OF PN 114-430002-7179, PLT210-8-10, HLT 428-6, CR3553P6 MS20470AD5, MS20470AD6 RIVETS.
